New simple modular Lie superalgebras as generalized prolongs

S. Bouarroudj, P. Ya Grozman, D. A. Leites

Research output: Contribution to journalArticle

Abstract

Over algebraically closed fields of characteristic p > 2, -prolongations of simple finite dimensional Lie algebras and Lie superalgebras with Cartan matrix are studied for certain simplest gradings of these algebras. We discover several new simple Lie superalgebras, serial and exceptional, including super versions of Brown and Melikyan algebras, and thus corroborate the super analog of the Kostrikin-Shafarevich conjecture. Simple Lie superalgebras with 2 × 2 Cartan matrices are classified.

Original languageEnglish (US)
Pages (from-to)161-168
Number of pages8
JournalFunctional Analysis and Its Applications
Volume42
Issue number3
DOIs
StatePublished - Jul 2008

Keywords

  • Cartan prolong
  • Lie superalgebra

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'New simple modular Lie superalgebras as generalized prolongs'. Together they form a unique fingerprint.

Cite this